# SDR AALA960395

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640A
- Make and model: Boeing 757223
- Aircraft serial: 24598
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Bearing
- Condition: Failed
- Location: Nlg
- Component: Bfgoodrich
- Stage of operation: AP
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

SNA - FLT NR 1689 - AFTER GATE ARRIVAL, LEFT NOSE WHEEL/TIRE FOUND TO BE MISSING WITH NO ABNORMAL INDICATIONS DURING LANDING, ROLLOUT OR TAXI.  REPLACED LEFT NOSE WHEEL/TIRE ASSEMBLY.  ALSO, REPLACED RIGHT NOSE WHEEL/TIRE ASSEMBLY.  AIRCRAFT MAINTENANCE FERRY SNA/AFW.  REPLACED NOSE LANDING GEAR STRUT INNER CYLINDER ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
